Please use this identifier to cite or link to this item:
Title: Canonical Cartan Connection and Holomorphic Invariants on Engel CR Manifolds
Contributor(s): Beloshapka, V K (author); Ezhov, V (author); Schmalz, Gerd  (author)orcid 
Publication Date: 2007
Handle Link:
Abstract: We describe a complete system of invariants for 4-dimensional CR manifolds of CR dimension 1 and codimension 2 with Engel CR distribution by constructing an explicit canonical Cartan connection. We also investigate the relation between the Cartan connection and the normal form of the defining equation of an embedded Engel CR manifold.
Publication Type: Journal Article
Source of Publication: Russian Journal of Mathematical Physics, 14(2), p. 121-133
Publisher: MAIK Nauka - Interperiodica
Place of Publication: Russian Federation
ISSN: 1061-9208
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links:
Statistics to Oct 2018: Visitors: 210
Views: 213
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Jan 12, 2019
Google Media

Google ScholarTM


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.